Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 120, NWS Topeka, KS

June 2, 20114 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 2, 2011, 12:42 AM CDT for 4 counties in Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2011, 12:42 AM CDT (05:42 UTC)
Expired
Jun 2, 2011, 1:30 AM CDT
In force
48 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Geary County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 34 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 11:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1634 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WUUS53 KTOP 020542
SVRTOP
KSC061-149-161-197-020630-
/O.NEW.KTOP.SV.W.0120.110602T0542Z-110602T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1242 AM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 130 AM CDT

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MANHATTAN
  TO 4 MILES SOUTH OF MANHATTAN TO 12 MILES SOUTHEAST OF JUNCTION
  CITY...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TUTTLE CREEK LAKE...
  OLSBURG...
  ST. GEORGE...
  VOLLAND...
  WAMEGO...
  WESTMORELAND...
  LOUISVILLE...
  BLAINE...
  ALMA...
  BELVUE...
  MCFARLAND...
  WHEATON...
  PAXICO...
  ST. MARYS...
  ONAGA...
  EMMETT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 304 AND 340.

THIS REPLACES THE PREVIOUS THUNDERSTORM WARNINGS FOR RILEY AND 
GEARY COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3888 9605 3887 9679 3909 9673
      3938 9693 3956 9657 3956 9613
TIME...MOT...LOC 0541Z 253DEG 34KT 3929 9669 3912 9657
          3890 9667
WIND...HAIL 60MPH 1.00IN

$$
4 follow-up statements
010 
WWUS53 KTOP 020553
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1253 AM CDT THU JUN 2 2011

KSC061-149-161-197-020630-
/O.CON.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
RILEY-POTTAWATOMIE-GEARY-WABAUNSEE-
1253 AM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN WABAUNSEE...SOUTHEASTERN GEARY...POTTAWATOMIE AND
EASTERN RILEY COUNTIES...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF MANHATTAN
TO 7 MILES SOUTHEAST OF MANHATTAN TO 15 MILES SOUTHEAST OF JUNCTION
CITY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
ST. GEORGE...VOLLAND...WAMEGO...WESTMORELAND...LOUISVILLE...BLAINE...
ALMA...BELVUE...MCFARLAND...WHEATON...PAXICO...ST. MARYS...ONAGA AND
EMMETT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 312 AND 340.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3942 9603 3888 9605 3887 9659 3913 9658
      3944 9681 3956 9657 3956 9613
TIME...MOT...LOC 0552Z 253DEG 34KT 3932 9656 3915 9644
          3893 9654
WIND...HAIL 60MPH 1.00IN

$$
136 
WWUS53 KTOP 020605
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
105 AM CDT THU JUN 2 2011

KSC061-020614-
/O.CAN.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
GEARY-
105 AM CDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEARY COUNTY HAS
BEEN CANCELLED...

AT 104 AM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS WHICH 
PROMPTED THE WARNING HAD EXITED THE AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3895 9605 3894 9648 3917 9646
      3946 9670 3956 9652 3956 9613
TIME...MOT...LOC 0604Z 253DEG 36KT 3936 9640 3919 9628
          3896 9638

$$

KSC149-161-197-020630-
/O.CON.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
RILEY-POTTAWATOMIE-WABAUNSEE-
105 AM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT 
FOR NORTHERN WABAUNSEE...POTTAWATOMIE AND FAR SOUTHEASTERN RILEY 
COUNTIES...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM WESTMORELAND TO WAMEGO TO 8 MILES SOUTHWEST OF 
ALMA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BLAINE...ALMA...BELVUE...MCFARLAND...WHEATON...PAXICO...ST. MARYS...
ONAGA AND EMMETT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 318 AND 340.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3895 9605 3894 9648 3917 9646
      3946 9670 3956 9652 3956 9613
TIME...MOT...LOC 0604Z 253DEG 36KT 3936 9640 3919 9628
          3896 9638
WIND...HAIL 60MPH 1.00IN

$$
870 
WWUS53 KTOP 020616
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
116 AM CDT THU JUN 2 2011

KSC161-020624-
/O.CAN.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
RILEY-
116 AM CDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RILEY COUNTY HAS BEEN
CANCELLED...

AT 114 AM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS WHICH 
PROMPTED THE WARNING HAD WEAKENED AND WERE NO LONGER SEVERE. 
THEREFORE THE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT VERY HEAVY RAIN AND DANGEROUS LIGHTNING ARE 
STILL OCCURRING WITH THE THUNDERSTORMS. 

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3909 9605 3903 9640 3919 9633
      3940 9652 3956 9640 3956 9613
TIME...MOT...LOC 0614Z 253DEG 36KT 3939 9627 3922 9616
          3899 9626

$$

KSC149-197-020630-
/O.CON.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
POTTAWATOMIE-WABAUNSEE-
116 AM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN WABAUNSEE AND POTTAWATOMIE COUNTIES...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF WESTMORELAND TO 6 MILES EAST OF WAMEGO
TO ALMA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PAXICO...ST. MARYS...ONAGA AND EMMETT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 333.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3909 9605 3903 9640 3919 9633
      3940 9652 3956 9640 3956 9613
TIME...MOT...LOC 0614Z 253DEG 36KT 3939 9627 3922 9616
          3899 9626
WIND...HAIL 60MPH <.75IN

$$
637 
WWUS53 KTOP 020620
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT THU JUN 2 2011

KSC149-197-020631-
/O.EXP.KTOP.SV.W.0120.000000T0000Z-110602T0630Z/
POTTAWATOMIE-WABAUNSEE-
120 AM CDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABAUNSEE AND
POTTAWATOMIE COUNTIES WILL EXPIRE AT 130 AM CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9603 3909 9605 3903 9640 3919 9633
      3940 9652 3956 9640 3956 9613
TIME...MOT...LOC 0621Z 253DEG 36KT 3941 9618 3924 9607
          3901 9617

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:13 AM CDT, 29 minutes earlier.

Area forecast discussion, Jun 2, 12:13 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1213 AM CDT THU JUN 2 2011

.DISCUSSION...

CONCERNS FOR OVERNIGHT CONVECTION ARE FOR CURRENT BOW ECHO MOVING
ACROSS DICKINSON COUNTY INTO GEARY / MORRIS/RILEY COUNTIES. STORMS
ARE EXPECTED TO PROPAGATE TO THE EAST SOUTHEAST ALONG THE MOISTURE
AXIS WITH THE VEERING LOW LEVEL JET THROUGH THE NEXT SEVERAL
HOURS...BRINGING TORRENTIAL RAINFALL AND DAMAGING STRAIGHT LINE
WINDS TO AREAS ALONG THE PATH.

&&

.PREV DISCUSSION...
/ISSUED 351 PM CDT WED JUN 1 2011/

TONIGHT AND TOMORROW...

MAIN CONCERN IS ONGOING CONVECTION.

PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED VERY SLOWLY
NORTHEAST OVER THE PAST FEW HOURS. RAINFALL AMOUNTS OF OVER TWO
INCHES HAVE BEEN RECEIVED. VERY LITTLE UPPER FLOW HAS LIMITED STORMS
ABILITY TO ORGANIZE SO EXPECT MOSTLY HEAVY RAIN WITH A LIMITED HAIL
THREAT. ADDITIONAL STORMS MAY FIRE THIS EVENING IN VICINITY OF WARM
FRONT AS IT MOVES NORTH. BEHIND THE FRONT...CONVECTIVE THREAT
DIMINISHES AND THURSDAY WILL SEE TEMPERATURES ABOUT 10 DEGREES ABOVE
NORMAL WITH GUSTY SOUTH WINDS AS THE ARE REMAINS FIRMLY ENTRENCHED
IN THE WARM SECTOR. KWH

UPPER RIDGE AXIS REMAINS OVER MID AMERICA THROUGH MOST OF THE
REST OF THE FORECAST PERIOD. DIFFICULT TO PICK OUT BETTER CHANCES
FOR PRECIP AS WE REMAIN JUST SOUTH OF STRONGER WESTERLIES. BEST
CHANCES WORTH MENTIONING APPEAR TO BE FRI NIGHT IN NC KS AND SAT
NIGHT ACROSS FAR NORTHERN TIER OF COUNTIES AS MCS COULD DEVELOP
OVER NEBRASKA EACH NIGHT...WITH A POSSIBILITY OF REMNANTS
AFFECTING NORTHERN COUNTIES.

ADDITIONAL PRECIP CHANCE COULD BE POSSIBLE BY THE MIDDLE OF NEXT
WEEK AS TROPICAL MOISTURE PLUME COMING IN FROM THE SOUTHEAST...AND
ANY WEAK DISTURBANCE COULD SET OFF ISOLATED MAINLY AFTERNOON
THUNDERSTORMS. AT THIS TIME HAVE NOT ADDED THUNDERSTORM CHANCES
THAT FAR OUT FOR EASTERN KS AS CONSIDERABLE UNCERTAINTY EXISTS.

OTHERWISE...TEMPERATURES WILL BE SUMMERLIKE WITH LOWS IN THE 60S
TO LOWER 70S AND HIGHS IN THE 80S TO LOWER 90S. 60

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 5:05 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT WED JUN 1 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-021000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
505 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS EVENING...WITH
SOME THUNDERSTORMS EXPECTED TO BE SEVERE.  THERE IS A CHANCE FOR AN
ISOLATED TORNADO OVER NORTH CENTRAL KANSAS THIS EVENING.
ADDITIONALLY...HAIL OF GOLFBALL SIZE OR LARGER AND VERY HEAVY RAIN
CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE
SATURDAY NIGHT...MAINLY TO THE NORTH OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Jun 1, 11:10 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 PM CDT WED JUN 1 2011

KSZ034-020500-
OTTAWA-
1110 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA COUNTY...

THROUGH MIDNIGHT CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 10 MPH
ACROSS PORTIONS OF SOUTHERN OTTAWA COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BENNINGTON AND NILES.

A FLASH FLOOD WARNING REMAINS IN EFFECT. IF WATER IS RISING...MOVE
TO HIGHER GROUND AND NEVER DRIVE ACROSS ROADS COVERED BY WATER.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.

&&

LAT...LON 3908 9779 3915 9737 3896 9737 3895 9778
      3896 9781
TIME...MOT...LOC 0409Z 263DEG 8KT 3900 9766
Local storm report, Jun 1, 11:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     SOLOMON                 38.92N 97.36W
06/01/2011  E60 MPH          DICKINSON          KS   PUBLIC

&&

KC
Local storm report, Jun 2, 12:11 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1211 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      AGENDA                  39.71N 97.43W
06/02/2011                   REPUBLIC           KS   LAW ENFORCEMENT

            HIGHWAY 148 CLOSED BETWEEN TALMO AND AGENDA WITH 3 TO 5
            FEET OF WATER FLOWING OVER THE ROAD.

&&

ANGLE
Local storm report, Jun 2, 12:18 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1218 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND GST     3 NNW JUNCTION CITY     39.07N 96.85W
06/02/2011  E65 MPH          GEARY              KS   TRAINED SPOTTER

            ESTIMATED 60 TO 65 MPH WITH ZERO VISIBILITY.

&&

KC
Local storm report, Jun 2, 12:26 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1226 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     FLASH FLOOD      1 S AGENDA              39.69N 97.43W
06/02/2011                   REPUBLIC           KS   LAW ENFORCEMENT

            ROADS 220 SOUTH OF WAYNE AND 290 SOUTH OF ADGENDA ARE
            CLOSED DUE TO HIGH WATER RUNNING OVER THE ROADWAYS.

&&

KC
Local storm report, Jun 2, 12:27 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1227 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             3 NNW JUNCTION CITY     39.07N 96.85W
06/02/2011  E0.88 INCH       GEARY              KS   STORM CHASER

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:04 PM CDTTornado WarningTOPCloud, Republic, Washington41 min
Jun 1, 7:13 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
Jun 1, 7:28 PM CDTSevere Thunderstorm WarningTOPClay, Pottawatomie, Riley47 min
Jun 1, 7:44 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington46 min
Jun 1, 7:59 PM CDTSevere Thunderstorm WarningTOPDickinson46 min
Jun 1, 8:02 PM CDTSpecial Weather StatementTOPWabaunsee28 min
Jun 1, 8:05 PM CDTTornado WarningTOPRepublic, Washington25 min
Jun 1, 8:16 PM CDTFlash Flood WarningTOPCloud, Republic3 hr
Jun 1, 8:21 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee21 min
Jun 1, 8:26 PM CDTTornado WarningTOPDickinson34 min
Jun 1, 9:04 PM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Jun 1, 9:19 PM CDTSevere Thunderstorm WarningTOPDickinson56 min
Jun 1, 9:26 PM CDTRiver Flood WarningTOPRiley24 hr
Jun 1, 9:36 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington39 min
Jun 1, 9:46 PM CDTSevere Thunderstorm WarningTOPDickinson29 min
Jun 1, 9:52 PM CDTSevere Thunderstorm WarningTOPOttawa38 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningTOPDickinson63 min
Jun 1, 10:13 PM CDTSevere Thunderstorm WarningTOPClay, Riley, Washington47 min
Jun 1, 10:24 PM CDTTornado WarningTOPClay36 min
Jun 1, 10:35 PM CDTFlash Flood WarningTOPClay, Cloud, Riley, Washington4 hr
Jun 1, 11:04 PM CDTFlash Flood WarningTOPOttawa4 hr
Jun 1, 11:10 PM CDTSpecial Weather StatementTOPOttawa50 min
Jun 1, 11:12 PM CDTFlash Flood WarningTOPCloud, Republic2 hr
Jun 1, 11:17 PM CDTRiver Flood WarningTOPClay, Cloud22 hr
Jun 1, 11:28 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley6 hr
Jun 1, 11:40 PM CDTSevere Thunderstorm WarningTOPDickinson65 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningTOPDickinson54 min
Jun 1, 11:56 PM CDTSevere Thunderstorm WarningTOPGeary, Riley49 min
Jun 2, 12:22 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley23 min
Jun 2, 12:40 AM CDTAreal Flood WarningTOPCloud, Republic6 hr
Jun 2, 12:48 AM CDTAreal Flood AdvisoryTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee117 min
Jun 2, 1:18 AM CDTSpecial Weather StatementTOPJackson42 min
Jun 2, 1:19 AM CDTFlash Flood WarningTOPCloud, Ottawa6 hr
Jun 2, 1:24 AM CDTRiver Flood WarningTOPOttawa6 days
Jun 2, 1:24 AM CDTRiver Flood WarningTOPClay5 days
Jun 2, 1:38 AM CDTSevere Thunderstorm WarningTOPCloud22 min
Jun 2, 2:19 AM CDTRiver Flood WarningTOPCloud4 days
Jun 2, 3:07 AM CDTRiver Flood WarningTOPDickinson56 hr
Jun 2, 3:20 AM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Jun 2, 5:47 AM CDTAreal Flood WarningTOPClay, Dickinson, Geary, Pottawatomie, Riley4 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPShawnee24 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee24 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPOttawa39 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline6 days
Jun 2, 6:46 AM CDTAreal Flood WarningTOPCloud, Ottawa, Republic4 hr
Jun 2, 7:05 AM CDTFlash Flood WarningTOPPottawatomie, Riley115 min
Jun 2, 7:26 AM CDTRiver Flood WarningTOPJackson, Shawnee14 hr
Jun 2, 7:31 AM CDTRiver Flood WarningTOPWashington6 hr
Jun 2, 7:40 AM CDTRiver Flood WarningTOPCloud24 hr
Jun 2, 7:42 AM CDTRiver Flood WarningTOPPottawatomie27 hr
Jun 2, 8:44 AM CDTRiver Flood WarningTOPPottawatomie13 hr
Jun 2, 8:59 AM CDTFlash Flood WarningTOPPottawatomie, Riley6 hr
Jun 2, 9:29 AM CDTAreal Flood WarningTOPClay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more12 hr
Jun 2, 10:19 AM CDTRiver Flood WarningTOPOttawa, Saline4 days
Jun 2, 10:19 AM CDTRiver Flood WarningTOPDouglas, Jefferson33 hr
Jun 2, 11:06 AM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee6 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson36 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson, Shawnee18 hr
Jun 2, 12:47 PM CDTRiver Flood WarningTOPPottawatomie, Wabaunsee9 hr
Jun 2, 2:48 PM CDTAreal Flood WarningTOPPottawatomie, Riley6 hr
Jun 2, 4:36 PM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.